Concerned about the impact of cirrhosis

Hello hope everyone is keeping ok I was wondering if anyone been through these changes and what it could mean

My brother was in hospital last week for three days due to high potassium levels he has cirrhosis and kidney problems they managed to get this to a ok level since he came home he has been very restless and angry had him back at doctors today due to him losing the power in left arm he now needs help with getting dressed doctor done bloods and told him to keep arm up high the arm is aso swollen we go back in morning for results any ideas concerning this would be very much appreciated thanks

3 Replies

oldestnewest
  • Sorry to hear about your brothers woes. It's not an easy thing to watch someone go through.

    I can't comment on the arm but possibly may be related to muscle wasting. There are more knowledgable people on here that know much more than I do.

    Good luck with everything.

  • Dear Mar15

    We are very sorry to hear of your brother's condition. A complication of cirrhosis can occur where there is a build up of toxins in the blood which can cause mood changes and other symptoms. Please see the information on our on this website at: britishlivertrust.org.uk/li...

    If you have any questions or need further information then please don't hesitate to contact us on info@britishlivertrust.org.uk or by telphone on 01425 481320.

    Best wishes

    Carol

  • Thanks for getting back to me brother was re admitted to hospital with cellulitis he had triple dose of antibiotics and now getting weekly bloods cirrhosis is definitely te roller coaster you don't want to be on I find this page is very helpful as it's the only place that understands what you are going through apart from the family thanks again

You may also like...